# SDR UPS06445971

- Difficulty date: December 29, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 141U10878
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE W/W BS 400 BULKHEAD PRESSURE PANEL FOUND CRACKED, CRACK LENGTH 1/4".  NOSE W/W BS 400 B/H PRESSURE PANEL REPLACED AS PER SRM 51-10-01 PAGE 9 AND INSTALLED AS PER BOEING DWG NR 624U0005 SHT 1 AND SHT 9.
